# SDR 20010404CW003

- Difficulty date: February 19, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Aircraft: N4381L
- Make and model: Piper PA-28-161
- Aircraft serial: 288516016
- Aircraft time: 834 hours
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Part serial: 7722708
- Condition: Cracked
- Location: Engine
- Part time: 834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED SAME AS PREVIOUS CYLINDERS, FROM TOP SPARK PLUG HOLE AROUND OUTSIDE EX SEAT TO BOTTOM SPARK PLUG HOLE.
